Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Centralizers of $ C\sp{1}$-diffeomorphisms

Author: Yoshio Togawa
Journal: Proc. Amer. Math. Soc. 71 (1978), 289-293
MSC: Primary 58F99
MathSciNet review: 0494312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that $ Z(f) = \{ {f^k}\vert k \in Z\} $ for generic Axiom A diffeomorphisms. We also prove that generic diffeomorphisms have no k-roots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F99

Retrieve articles in all journals with MSC: 58F99

Additional Information

PII: S 0002-9939(1978)0494312-1
Keywords: Axiom A diffeomorphism, symmetry, centralizer, k-root of diffeomorphism
Article copyright: © Copyright 1978 American Mathematical Society